# SDR ASAA2022060338563

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 24,394 hours, 7,654 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 102AH2AG
- Condition: Defective
- Location: Exterior Fuselag
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"TEMP PROBE" LIGHT ON DURING CRUISE. GROUNDED - YES. DIVERSION - CONFIRMED FAULT, TEMP PROBE LIGHT ILLUMINATED. FOUND DEFECTIVE TOTAL AIR TEMP PROBE. REPLACED SAME PER B737-900 AMM 34-21-06, OPS CK NML REF B737-900 FIM 34-21 TASK 813 & AMM 30-31-00-730-801.
